# SDR DALA2024112711247

- Difficulty date: November 27, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,788 hours, 30,991 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Condition: Loose
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 LOOSE HINGE-ARM END FITTING #2 AND HINGE-ARM END FITTING #4 RH ELEVATOR. CORRECTIVE ACTION: REPAIRED PER A319 AMM 55-16-42-000-001-A. (0680424)
